Universidad Complutense de Madrid
E-Prints Complutense

Semiautoduality in a restricted family of aggregation operators

Impacto

Downloads

Downloads per month over past year

Bustince, H. and Montero, Javier and Pagola, M. (2007) Semiautoduality in a restricted family of aggregation operators. Fuzzy Sets and Systems, 158 (12). pp. 1360-1377. ISSN 0165-0114

[img] PDF
Restringido a Repository staff only

277kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0165011407000607


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

In this paper we consider aggregation operators satisfying non-decreasingness and some specific boundary conditions. We then analyze some properties of such a family of aggregation operators, introducing the semiautoduality condition, which is weaker than the standard autoduality condition (i.e., the standard self De Morgan identity). Particular families of aggregation operators will appear depending on the context.


Item Type:Article
Uncontrolled Keywords:Aggregation operations; Associative operators; Duality property; Idempotent operators
Subjects:Sciences > Computer science > Artificial intelligence
ID Code:16328
Deposited On:12 Sep 2012 11:01
Last Modified:07 Aug 2018 07:47

Origin of downloads

Repository Staff Only: item control page